# SDR DJFA2008011

- Difficulty date: January 26, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N482LX
- Make and model: Beech 400A
- Aircraft serial: RK413
- Engine: Pwa JT15D5
- Engine time: 2,168 hours, 1,870 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 79015510
- Part serial: F61434
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 2,168 hours, 1,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW NOTED LT ENGINE ROLL BACK FROM 95.7 TO 91.0 WITH SIMULTANEOUS FUEL FLOW AND ITT FLUX.  AC WAS AT FL 380 WITH AN OAT OF -33 C IN CLEAR AIR.  ENGINE ANTI-ICE WAS OFF.  MAINTENANCE FOUND THE LEFT HMU FAILED.  IT WAS REPLACED
